loading... close

Do you gain weight from taking Arimidex?

Lynnette Belt Profile
Asked by

anonymous

Learning About Breast Cancer about 8 years
 
  • Patti E Profile
    anonymous
    Learning About Breast Cancer
    Yes, unfortunately I did. That combined with early menopause from chemotherapy (and not getting as much exercise as I should) have all contributed to weight gain.
    about 8 years Comment Flag
  • Nancy L Profile
    anonymous
    Learning About Breast Cancer
    I've had the same experience as Patti, after four years of Arimidex. I've gained weight in my tummy area - the good news, though, is that I'm alive and well. A little extra weight seems a small price to pay.
    about 8 years Comment Flag
  • Liz Findley Profile
    anonymous
    Learning About Breast Cancer
    Yes I have gained weight while taking arimidex. However, I can't say for sure that Arimidex is the cause. While recovering from surgery and taking chemo I wasn't able to exercise as much as I was. Also had a hysterectomy and early menopause. I am trying to increase my activities.
    about 8 years Comment Flag
  • Kathy Steepleton Profile
    anonymous
    Learning About Breast Cancer
    I have heard with all AL's you gain weight. And gaining contributes to recurrence. Read Pink Ribbon Diet
    almost 8 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 1

An Early Detection Plan (EDP) significantly increases the chances of surviving breast cancer.

spread the word